# SDR HNAA2012090300938

- Difficulty date: September 3, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- Engine: Pwa PW120A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 234.5 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27S IS CORRODED AND RIVETED FRAME MEMBER IS CRACKED AND CORRODED AT STA X234.500.  REMOVED FRAME MEMBER CORROSION WAS FOUND TO BE ISOLATED TO FRAME MEMBER ONLY.  NO CORROSION WAS FOUND ON STR 27S.  INSTALLED NEW FABRICATED FRAME MEMBER IAW DWG 85320854.  CONDUCTIVITY CHECK WAS GOOD.
